Alert archive / New York / Severe Thunderstorm Warnings in 2026
Severe Thunderstorm Warning 10, NWS Buffalo, NY
NWS Buffalo, NY issued this severe thunderstorm warning at Mar 31, 2026, 3:26 PM EDT for 5 counties in New York. It was in force for 49 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 31, 2026, 3:26 PM EDT (19:26 UTC)
- Expired
- Mar 31, 2026, 4:15 PM EDT
- In force
- 49 min
- Issued by
- NWS Buffalo, NY
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Allegany County, NY, Cattaraugus County, NY, Erie County, NY, Livingston County, NY, Wyoming County, NY
The radar
The Buffalo radar (KBUF), 61 km from the middle of the area, began a volume at 19:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 31, 3:34 PM EDT | HAIL 1 | 4 Ssw Springville, NY | Received report on Facebook of accumulating hail on Route 219 just south of Cattaraugus Creek. Time estimated based on radar. |
| Mar 31, 3:40 PM EDT | TSTM WND DMG | 2 Wsw West Valley, NY | Multiple trees and powerlines down near Ashford Hollow Road. |
| Mar 31, 3:40 PM EDT | HAIL 1 | 2 Wsw West Valley, NY | |
| Mar 31, 3:43 PM EDT | TORNADO | 4 Sw Lime Lake-Machias, NY | An EF-1 tornado has been confirmed for 2 SW of Machias, NY. Estimated peak winds of 107 mph. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 31, 2:16 PM EDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.4 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 731 m above ground
- 0-6 km bulk shear
- 63 kt
- 0-1 km storm-relative helicity
- 290 m²/s²
- 0-3 km storm-relative helicity
- 283 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
894
WUUS51 KBUF 311926
SVRBUF
NYC003-009-029-051-121-312015-
/O.NEW.KBUF.SV.W.0010.260331T1926Z-260331T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
326 PM EDT Tue Mar 31 2026
The National Weather Service in Buffalo has issued a
* Severe Thunderstorm Warning for...
Southern Wyoming County in western New York...
Northeastern Cattaraugus County in western New York...
Southeastern Erie County in western New York...
Southwestern Livingston County in western New York...
Northwestern Allegany County in western New York...
* Until 415 PM EDT.
* At 324 PM EDT, a cluster of severe thunderstorms were located near
Springville, or 18 miles south of Hamburg, moving east at 45 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Letchworth State Park, Springville, Ashford, Arcade, Franklinville,
Belfast, Rushford, Ashford Hollow, Houghton, and Chaffee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing a vast amount of accumulating hail. Avoid
travel until the storm has passed and hail has melted off the
roadways.
&&
LAT...LON 4232 7884 4271 7848 4267 7785 4224 7814
TIME...MOT...LOC 1924Z 271DEG 40KT 4247 7876
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
PP1 follow-up statement
573
WWUS51 KBUF 312002
SVSBUF
Severe Weather Statement
National Weather Service Buffalo NY
402 PM EDT Tue Mar 31 2026
NYC029-051-121-312011-
/O.CAN.KBUF.SV.W.0010.000000T0000Z-260331T2015Z/
Wyoming NY-Erie NY-Livingston NY-
402 PM EDT Tue Mar 31 2026
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WYOMING...
SOUTHEASTERN ERIE AND SOUTHWESTERN LIVINGSTON COUNTIES IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM EDT for
western New York.
&&
LAT...LON 4229 7856 4252 7839 4252 7795 4224 7814
TIME...MOT...LOC 2001Z 276DEG 37KT 4240 7829
$$
NYC003-009-312015-
/O.CON.KBUF.SV.W.0010.000000T0000Z-260331T2015Z/
Cattaraugus NY-Allegany NY-
402 PM EDT Tue Mar 31 2026
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM EDT
FOR NORTHEASTERN CATTARAUGUS AND NORTHWESTERN ALLEGANY COUNTIES...
At 401 PM EDT, a severe thunderstorm was located over Rushford, or 22
miles north of Olean, moving east at 40 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Franklinville, Belfast, Rushford, Houghton, Caneadea, Lyndon, Short
Tract, Fillmore, Rossburg, and Black Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4229 7856 4252 7839 4252 7795 4224 7814
TIME...MOT...LOC 2001Z 276DEG 37KT 4240 7829
TORNADO...POSSIBLE
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.25 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
MitchellWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 2:27 PM EDT, 59 minutes earlier. Its key messages:
- 1) Multiple rounds of showers and thunderstorms through tonight with heavy rainfall and the risk of flooding. 2) Severe thunderstorms possible this afternoon and this evening, with the primary risk being localized damaging winds. 3) Active weather will continue Thursday and through the weekend.&&
Area forecast discussion, Mar 31, 2:27 PM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
227 PM EDT Tue Mar 31 2026
.WHAT HAS CHANGED...
Issued a River Flood Warning for the Black River in Lewis County
with a crest expected Wednesday afternoon. Otherwise, minor changes
to the forecast with this update.
&&
.KEY MESSAGES...
1) Multiple rounds of showers and thunderstorms through tonight with
heavy rainfall and the risk of flooding.
2) Severe thunderstorms possible this afternoon and this evening,
with the primary risk being localized damaging winds.
3) Active weather will continue Thursday and through the
weekend.&&
.DISCUSSION...
KEY MESSAGE 1...Multiple rounds of showers and thunderstorms through
tonight with heavy rainfall and the risk of flooding.
A brief period of mid-level drying moved into the eastern Great
Lakes per latest GOES WV imagery as the shortwave from this
morning's storms moves across the northeast US. Late this afternoon
and evening, low pressure will move east down a frontal zone,
currently extending from southwest ON across Lake Ontario into the
Tug Hill region. The front will sag south across the eastern Great
Lakes tonight as a cold front. Another round of widespread showers
and thunderstorms is expected later this afternoon and evening as
large scale forcing and convergence increase just ahead of the
surface low and associated mid level shortwave. Scattered showers
and thunderstorms will develop by mid-afternoon with a weaker
shortwave propagating ahead of the main feature. The greatest
coverage of rain will be early this evening, with showers then
gradually tapering off from north to south overnight as the cold
front sags southward.
PWAT values will peak at or a little above 1.25" this evening, which
is close to 3 standard deviations above average for early spring.
The combination of strong dynamics and quality moisture will
continue to support heavy rainfall with the various clusters of
showers and thunderstorms crossing the region through this evening.
Latest RFC 1-hr Flash Flood Guidance suggests only 1" of rainfall
will be capable of small stream flooding (~1.5" for 3-hr FFG) due to
antecedent conditions.
While there still remains model uncertainty on where the corridor of
highest QPF will fall, in general expecting rainfall amount of
0.50" to 1.50". Hi-res CAM ensembles (REFS & HREF) have been
slightly shifting southward focusing in on the Southern Tier to
the western Finger Lakes region where localized amounts may
exceed 2.0" if thunderstorms train over the same area. Minor
flooding was reported in portions of Livingston and Ontario Co
from this morning's rainfall, so any additional precipitation
may exacerbate flooding concerns along already swollen creeks
and streams. Details on ongoing river flood concerns can be
found in the Hydro Discussion section below.
KEY MESSAGE 2...Severe thunderstorms possible this afternoon and
this evening, with the primary risk being localized damaging winds.
After multiple rounds of thunderstorms across western NY earlier in
the morning, we have reached the midday break ahead of the next
round of thunderstorms this afternoon and evening. Latest GOES
imagery showed scattered high clouds, but breaks in the low-to-mid
level clouds will allow for sufficient diurnal heating to begin
destabilizing the boundary layer ahead of the next shortwave troughs
approaching. Locally overhead however, billow clouds continue to
suggest surface based convection in western NY remains capped at
this time.
While instability will be limited (SBCAPE < 1000 J/kg), strong
synoptic scale forcing and strong shear (0-6 km ~ 40 kt) will
support an increased chance of organized convection. Forcing for
ascent will be strongest closer to the cold front this evening with
the more robust shortwave producing widespread showers and
thunderstorms. However, latest GOES WV imagery shows a subtle
shortwave crossing Lake Huron into southwest ON that will provide
additional lift along with any lake breeze circulations that can
develop by mid-afternoon for an earlier round of storms across
western NY, especially extending into the Southern Tier and western
Finger Lakes region. The primary hazard will be localized damaging
wind gusts, with the setup and CAM guidance suggesting the potential
for upscale growth into bowing segments with both rounds of storms.
Long and favorably curved hodographs are also forecast, with strong
low level shear suggesting the potential for an isolated tornado or
two in any discrete cells and possibly from a QLCS.
KEY MESSAGE 3...Active weather will continue Thursday and through
the weekend.
Wednesday initial southward moving cold front will stall near the
Mason Dixon line, while lingering a few showers over our region,
mainly towards the NY/PA state line through Wednesday night. A
cooler and drier airmass behind the front will settle southward from
Canada. High temperatures south of Lake Ontario will be some 15 to
25 degrees lower Wednesday versus today. Cold, northerly flow will
deepen the subfreezing airmass overnight for the North Country.
Thursday this frontal boundary will once again lift northward across
our region. There could be a little snow or wintry mix towards the
North Country and SLV early Thursday morning before the frontal
boundary, and its associated warmer airmass lifts through our entire
region. Instability Thursday will not be as great as today...with
MUCAPE values in the 250 to 750 J/KG, which is still plenty for at
least a slight chance for thunderstorms across our region to go
along with likely rain showers.
A shortwave trough ejecting from the desert Southwest will bring a
low pressure cutting through the Central Great Lakes, with a cold
front swinging across our region Friday afternoon and night. A
second, now PACNW shortwave trough will bring another slightly
deepening storm system through the Great Lakes Saturday night and
into Sunday morning. Modest instability ahead of both these late
week cold fronts will continue the risk for thunder, while PWATs of
1.25 to 1.50 will continue the risk for heavy rain, especially
within any thunderstorms.
&&
.AVIATION /18Z TUESDAY THROUGH SUNDAY/...
A wave of low pressure and its associated cold front will slowly
push across the Lower Great Lakes tonight. Out ahead of this
boundary...an approaching shortwave coupled with diurnal heating and
a subtle lake breeze boundary will generate an initial round of
showers and thunderstorms across western New York this afternoon
into very early this evening...with the strongest and most organized
portion of this likely focusing across the Southern Tier and
interior portions of the Finger Lakes. The surface wave and cold
front will then bring another...more widespread round of showers and
scattered thunderstorms to the area from this evening into the early
overnight hours...with the convection then diminishing from
northwest to southeast during the balance of the night.
As the above occurs...the current VFR/patchy MVFR ceilings south of
Lake Ontario will give way to lowering ceilings...along with reduced
visibilities (to MVFR/IFR) in any more organized/heavier showers and
storms. Meanwhile...general IFR/LIFR conditions will persist across
the North Country. Following the cold frontal passage...ceilings
will drop to LIFR/IFR areawide during the late evening and early
overnight hours. Another low level jet will also briefly move
overhead late today and this evening...which in tandem with
diminishing surface winds will allow for another short period of
LLWS at most locations.
On Wednesday expect some scattered showers to linger across the
western Southern Tier...with mainly dry weather found further north.
Otherwise a mix of IFR/MVFR ceilings to start the day will gradually
improve to MVFR across the Southern Tier...and VFR further north.
Outlook...
Thursday through Saturday...Periods of MVFR/IFR restrictions in
showers, with the chance of a few thunderstorms at times.
Sunday...MVFR/VFR with showers likely.
&&
.MARINE...
South of a stalled out frontal boundary...moderately brisk
southwesterly winds will continue across Lake Erie at times into
this evening. While this will produce choppy conditions...these are
expected to remain a little below advisory levels. Meanwhile Lake
Ontario will lie along/just to the north of this boundary...with
lighter/weaker easterly to northeasterly flow lingering into early
this evening. A few thunderstorms with locally higher winds and
waves will also be possible across Lake Erie into this evening.
Low pressure will then ride east along the frontal boundary and push
it southeast across New York State tonight. This will bring a round
of widespread showers and scattered thunderstorms...some of which
could produce localized strong wind gusts and higher waves.
Following the frontal passage winds will turn northwesterly and then
northerly while diminishing to 15 knots or less late this evening
and overnight...with generally light to modest northerlies expected
across the region Wednesday. East-northeasterlies will then freshen
across both lakes Wednesday night and Thursday out ahead of the next
wave of low pressure...and will likely lead to a round of SCA
conditions on Lake Ontario.
&&
.HYDROLOGY...
Afternoon update continue to suggest elevated flows expected along
area creeks and streams after widespread overnight precipitation. A
River Flood Warning has been issued for portions of the Black River
downstream of Boonville for late tonight through Thursday with a
crest expected on the higher end of Minor Flood Stage Wednesday
afternoon. Additional forecast points in western NY are expected to
briefly touch Minor Flood Stage early Wednesday morning including
the Buffalo creeks, but for the time being decided to hold off on
issuing any additional warnings until mid-afternoon convection takes
shape.
A look at the MMEFS of the NAEFS and the GEFS ensembles suggests
that the peaks in the rivers/creeks late this week and into the
weekend with these subsequent periods of showers and thunderstorms
will be slightly lower than the early-mid week peaks. We will need
to watch the slower responding Tonawanda Creek and Black Rivers as
mid week peak levels may run into the late week/weekend rain
events.
&&
.BUF WATCHES/WARNINGS/ADVISORIES...
NY...Flood Watch through Wednesday evening for NYZ001>008-010>014-
019>021-085.
MARINE...None.
&&
DISCUSSION...Brothers/Hitchcock/Thomas
AVIATION...JJR
MARINE...JJR
HYDROLOGY...Brothers/ThomasHazardous weather outlook, Mar 31, 2:31 PM EDT, 55 minutes before
Hazardous Weather Outlook National Weather Service Buffalo NY 231 PM EDT Tue Mar 31 2026 NYZ001>006-010>014-019>021-085-011845- Niagara-Orleans-Monroe-Wayne-Northern Cayuga-Oswego-Northern Erie- Genesee-Wyoming-Livingston-Ontario-Chautauqua-Cattaraugus-Allegany- Southern Erie- 231 PM EDT Tue Mar 31 2026 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... ...SEVERE THUNDERSTORM WATCH 79 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of western and north central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Severe Thunderstorm Watch. Several rounds of scattered thunderstorms are expected today through this evening. A few storms may contain strong winds and hail from mid afternoon through mid evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf NYZ007-008-011845- Jefferson-Lewis- 231 PM EDT Tue Mar 31 2026 ...FLOOD WATCH REMAINS IN EFFECT THROUGH WEDNESDAY EVENING... This Hazardous Weather Outlook is for portions of central New York. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ020-LOZ030-011845- Upper Niagara River and Buffalo Harbor-Lower Niagara River- 231 PM EDT Tue Mar 31 2026 ...SEVERE THUNDERSTORM WATCH 79 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for portions of Lake Erie and Lake Ontario. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. Several rounds of scattered thunderstorms are expected today through this evening. A few storms may contain strong winds and hail from mid afternoon through mid evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf LEZ040-041-LOZ042>045-062>065-SLZ022-024-011845- Lake Erie nearshore waters from Ripley to Dunkirk- Lake Erie nearshore waters from Dunkirk to Buffalo- Lake Ontario nearshore waters from the Niagara River to Hamlin Beach- Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay- Lake Ontario nearshore waters from Sodus Bay to Mexico Bay- Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence River- Lake Ontario open waters from the Niagara River to Hamlin Beach- Lake Ontario open waters from Hamlin Beach to Sodus Bay- Lake Ontario open waters from Sodus Bay to Mexico Bay- Lake Ontario open waters from Mexico Bay to the Saint Lawrence River- Saint Lawrence River from Cape Vincent to Ogdensburg- Saint Lawrence River from Ogdensburg to Saint Regis- 231 PM EDT Tue Mar 31 2026 This Hazardous Weather Outlook is for portions of Lake Erie, Lake Ontario and Saint Lawrence River. .DAY ONE...This afternoon and tonight. Several rounds of scattered thunderstorms are expected today through this evening. A few storms may contain strong winds and hail from mid afternoon through mid evening. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. This product, along with other watches, warnings, advisories, and statements issued by the National Weather Service office in Buffalo can be found on the internet at http://www.weather.gov/buf
In the hours before
Local storm report, Mar 31, 10:01 AM EDT, 5 hours 25 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
1001 AM EDT Tue Mar 31 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM Flood 5 ESE Phelps 42.95N 76.97W
03/31/2026 Ontario NY 911 Call Center
Route 96 underpass east of Rt 14 is flooded.
&&Local storm report, Mar 31, 3:25 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Buffalo NY
325 PM EDT Tue Mar 31 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM Hail Perrysburg 42.46N 79.00W
03/31/2026 M1.00 Inch Cattaraugus NY CO-OP Observer
Wind driven hail. Large accumulations of
hail making roads slushy.
&&
MBThe office that day
Everything else NWS Buffalo, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 31, 3:46 AM EDT | Small Craft Advisory | BUF | 9 hr | |
| Mar 31, 9:57 AM EDT | Areal Flood Warning | BUF | Genesee, Livingston, Monroe, Ontario, Wyoming | 98 min |
| Mar 31, 1:14 PM EDT | River Flood Warning | BUF | Jefferson, Lewis, Oneida | 35 hr |
| Mar 31, 2:27 PM EDT | Special Marine Warning | BUF | 63 min | |
| Mar 31, 2:41 PM EDT | Severe Thunderstorm Warning | BUF | Cattaraugus, Chautauqua, Erie, Wyoming | 64 min |
| Mar 31, 3:32 PM EDT | River Flood Warning | BUF | Cattaraugus, Chautauqua, Erie, Wyoming | 11 hr |
| Mar 31, 3:43 PM EDT | Tornado Warning | BUF | Allegany, Cattaraugus | 32 min |
| Mar 31, 4:06 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Livingston, Wyoming | 39 min |
| Mar 31, 4:30 PM EDT | Severe Thunderstorm Warning | BUF | Allegany | 18 min |
| Mar 31, 4:52 PM EDT | Flash Flood Warning | BUF | Allegany, Cattaraugus, Livingston | 7 hr |
| Mar 31, 6:25 PM EDT | Areal Flood Warning | BUF | Erie, Wyoming | 6 hr |
| Mar 31, 6:58 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua | 47 min |
| Mar 31, 6:59 PM EDT | Areal Flood Warning | BUF | Monroe | 48 hr |
| Mar 31, 7:02 PM EDT | Special Marine Warning | BUF | 43 min | |
| Mar 31, 7:16 PM EDT | Areal Flood Warning | BUF | Livingston, Ontario | 6 hr |
| Mar 31, 7:26 PM EDT | Special Marine Warning | BUF | 33 min | |
| Mar 31, 7:38 PM EDT | Severe Thunderstorm Warning | BUF | Chautauqua, Erie, Genesee, Wyoming | 37 min |
| Mar 31, 7:42 PM EDT | Severe Thunderstorm Warning | BUF | Allegany, Cattaraugus, Chautauqua, Erie, Wyoming | 33 min |
| Mar 31, 7:59 PM EDT | River Flood Warning | BUF | Erie | 7 hr |
Nearby
Severe Thunderstorm Warnings in New York, 2026Every severe thunderstorm warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.